MAUDE Adverse Event Report: SALTER LABS PARKER; TRACH-VAC WITH FLEX-TIP, PVC CUFF & STYLET, PARKER, 7.0MM

SALTER LABS PARKER; TRACH-VAC WITH FLEX-TIP, PVC CUFF & STYLET, PARKER, 7.0MM
Model Number I-PFTVVCS-70-100
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The inflating tube was torn and a leak was observed from there.The patient was moved to icu when a gurgling sound was heard coming from the patients' mouth.The inflating tube was torn and a leak was observed from there.They checked the oral cavity and found that the sound was coming from the trachea.
 
Additional Manufacturer Narrative
All information reasonably known as of 02 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All information reasonably known as of 02 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.Complaint was considered not confirmed based on customer narrative of events.It is unclear if there was a material failure or if the product failed due to patient movement.A 24 month review was conducted and 12 additional complaints were identified related to this issue however no trend was observed.No lot number was provided for further investigation, however the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.

Brand Name
PARKER
Common Device Name
TRACH-VAC WITH FLEX-TIP, PVC CUFF & STYLET, PARKER, 7.0MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19658985
Report Number3000219639-2024-00053
Device Sequence Number15109339
Product Code BTR
UDI-Device Identifier10749065191700
UDI-Public10749065191700
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFTVVCS-70-100
Device Catalogue NumberI-PFTVVCS-70-100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2024
Supplement Date Received by Manufacturer06/02/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown